Alert archive / New Mexico / Red Flag Warnings in 2020

Red Flag Warning 7, NWS Albuquerque, NM

March 31, 2020Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Mar 31, 2020, 2:44 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Apr 1, 2020, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2020, 2:44 PM MDT (20:44 UTC)
In effect from
Apr 1, 2020, 12:00 PM MDT
Expired
Apr 1, 2020, 7:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2058 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

273 
WWUS85 KABQ 312044
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
244 PM MDT Tue Mar 31 2020

...RED FLAG WARNING IN EFFECT FROM 1200 PM THROUGH 700 PM MDT 
WEDNESDAY FOR THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW 
HUMIDITIES... 

...FIRE WEATHER WATCH IN EFFECT FOR MUCH OF EASTERN NEW MEXICO 
THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO STRONG WINDS 
AND LOW HUMIDITIES...

.Gusty downslope winds will contribute to warmer than normal
temperatures as well as low humidities, and will combine with
unstable conditions over northeast New Mexico Wednesday afternoon
and evening and over much of eastern New Mexico Thursday
afternoon and evening.

NMZ104-011200-
/O.UPG.KABQ.FW.A.0004.200401T1800Z-200402T0100Z/
/O.NEW.KABQ.FW.W.0007.200401T1800Z-200402T0100Z/
/O.CON.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/
Northeast Plains-
244 PM MDT Tue Mar 31 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 7 PM MDT Wednesday. The
Fire Weather Watch for Wednesday is no longer in effect. 

* AREA AND TIMING...Northeast Plains. Critical fire weather 
  conditions are expected to develop around midday Wednesday and 
  persist through Wednesday evening, then redevelop midday 
  Thursday and continue into Thursday evening. 

* 20 FOOT WINDS... Southwest 20 to 30 mph with gusts to around 
  40 mph both Wednesday and Thursday. 

* RELATIVE HUMIDITY...Ranging from 10 to 15 percent both 
  Wednesday and Thursday afternoons. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ103-107-108-011200-
/O.CON.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/
Northeast Highlands-Sandia, Manzano and Gallinas Mountains-
East Central Plains-
244 PM MDT Tue Mar 31 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

* AREA AND TIMING...Northeast Highlands and Sandia, Manzano and 
  Gallinas Mountains below any snowpack, and the East Central 
  Plains from midday Thursday through Thursday evening. 

* 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to 
  around 40 mph. 

* RELATIVE HUMIDITY...Ranging from 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
3 follow-up statements
888 
WWUS85 KABQ 010804
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
204 AM MDT Wed Apr 1 2020

...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 700 PM MDT 
TODAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG 
WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FOR MUCH OF EASTERN NEW MEXICO
AND THE MIDDLE RIO GRANDE VALLEY THURSDAY AFTERNOON THROUGH 
THURSDAY EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES...

.Gusty downslope winds will contribute to warmer than normal
temperatures as well as low humidities, and will combine with
unstable conditions over northeast and east central New Mexico 
this afternoon and evening to produce critical fire weather 
conditions. Critical fire weather conditions will return to much 
of eastern New Mexico Thursday afternoon and evening as well as 
to the Middle Rio Grande Valley.

NMZ108-012130-
/O.EXA.KABQ.FW.W.0007.200401T1800Z-200402T0100Z/
/O.CON.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/
East Central Plains-
204 AM MDT Wed Apr 1 2020

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon today to 7 PM MDT this
evening. 

* AREA AND TIMING...East Central Plains from noon to 7 PM today. A
  fire weather watch is in effect from Thursday afternoon through
  Thursday evening.  

* 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to 
  around 40 mph this afternoon and Thursday afternoon. 

* RELATIVE HUMIDITY...Ranging from 10 to 15 percent this afternoon
  and Thursday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ104-012130-
/O.CON.KABQ.FW.W.0007.200401T1800Z-200402T0100Z/
/O.CON.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/
Northeast Plains-
204 AM MDT Wed Apr 1 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

* AREA AND TIMING...Northeast Plains. Critical fire weather
  conditions are expected to develop around midday and persist
  through this evening. Critical conditions will likely redevelop
  around midday Thursday and continue into Thursday evening. 

* 20 FOOT WINDS... Southwest 20 to 30 mph with gusts to around 40
  mph both this afternoon and Thursday afternoon. 

* RELATIVE HUMIDITY...Ranging from 10 to 15 percent this afternoon
  as well as Thursday afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ106-012130-
/O.EXA.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/
Middle Rio Grande Valley-
204 AM MDT Wed Apr 1 2020

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Thursday afternoon
through Thursday evening. 

* AREA AND TIMING...Middle Rio Grande Valley from midday Thursday
  through Thursday evening. 

* 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to 
  around 40 mph. 

* RELATIVE HUMIDITY...Ranging from 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ103-107-012130-
/O.CON.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/
Northeast Highlands-Sandia, Manzano and Gallinas Mountains-
204 AM MDT Wed Apr 1 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

* AREA AND TIMING...Northeast Highlands and Sandia, Manzano and
  Gallinas Mountains below any snowpack from midday Thursday 
  through Thursday evening. 

* 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to 
  around 40 mph. 

* RELATIVE HUMIDITY...Ranging from 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
622 
WWUS85 KABQ 012146
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
346 PM MDT Wed Apr 1 2020

...RED FLAG WARNING IN EFFECT THROUGH 700 PM MDT TODAY FOR THE 
NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW 
HUMIDITIES...

...RED FLAG WARNING IN EFFECT FROM NOON TO 800 PM MDT THURSDAY
FOR EASTERN NEW MEXICO...THE MIDDLE RIO GRANDE VALLEY AND 
NORTHWEST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.Gusty downslope winds will contribute to warmer than normal
temperatures as well as low humidities, and will combine with
unstable conditions over northeast and east central New Mexico
this afternoon and early evening to produce critical fire weather
conditions. Critical fire weather conditions will return to all 
of eastern New Mexico Thursday afternoon and evening as well as to
the Middle Rio Grande Valley and Northwest Highlands.

NMZ104-108-021300-
/O.UPG.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/
/O.NEW.KABQ.FW.W.0008.200402T1800Z-200403T0200Z/
/O.CON.KABQ.FW.W.0007.000000T0000Z-200402T0100Z/
Northeast Plains-East Central Plains-
346 PM MDT Wed Apr 1 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 8 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...East Central and Northeast Plains through 7 
  PM today. A red flag warning is in effect from noon through 800 
  pm MDT Thursday.
 
* 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to 
  around 40 mph this afternoon and Thursday afternoon. 

* RELATIVE HUMIDITY...Ranging from 10 to 15 percent this 
  afternoon and Thursday afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ103-106-107-021300-
/O.UPG.KABQ.FW.A.0005.200402T1800Z-200403T0100Z/
/O.NEW.KABQ.FW.W.0008.200402T1800Z-200403T0200Z/
Northeast Highlands-Middle Rio Grande Valley-
Sandia, Manzano and Gallinas Mountains-
346 PM MDT Wed Apr 1 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 8 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Northeast Highlands and Sandia, Manzano and
  Gallinas Mountains below any snowpack from Thursday afternoon
  through Thursday evening. 

* 20 FOOT WINDS...Southwest to west 15 to 30 mph with gusts of 40
  to 45 mph. 

* RELATIVE HUMIDITY...Ranging from 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ105-021300-
/O.NEW.KABQ.FW.W.0008.200402T1800Z-200403T0200Z/
Northwest Highlands-
346 PM MDT Wed Apr 1 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from noon to 8 PM MDT Thursday. 

* AREA AND TIMING...Northwest Highlands from noon to 800 pm MDT
  Thursday.

* 20 FOOT WINDS...West 15 to 25 mph with gusts to 35 mph.

* RELATIVE HUMIDITY...Ranging from 10 to 15 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

40
277 
WWUS85 KABQ 020049
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
649 PM MDT Wed Apr 1 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR 
EASTERN NEW MEXICO...THE MIDDLE RIO GRANDE VALLEY AND NORTHWEST 
HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.Winds will continue to strengthen across the area on Thursday
with gusts up to 40 to 45 mph expected. Combined with minimum
humidities of 10 to 15 percent, above normal temperatures, and
unstable conditions, widespread critical fire weather conditions
are expected Thursday afternoon and evening. 

NMZ104-108-021200-
/O.EXP.KABQ.FW.W.0007.000000T0000Z-200402T0100Z/
/O.CON.KABQ.FW.W.0008.200402T1800Z-200403T0200Z/
Northeast Plains-East Central Plains-
649 PM MDT Wed Apr 1 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY...
...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

* AREA AND TIMING...East Central and Northeast Plains from 12 PM
  until 8 PM Thursday.

* 20 FOOT WINDS...Southwest to west 20 to 30 mph with gusts to
  around 40 mph. 

* RELATIVE HUMIDITY...10 to 13 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ103-105>107-021200-
/O.CON.KABQ.FW.W.0008.200402T1800Z-200403T0200Z/
Northeast Highlands-Northwest Highlands-Middle Rio Grande Valley-
Sandia, Manzano and Gallinas Mountains-
649 PM MDT Wed Apr 1 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY...

* AREA AND TIMING...Northeast Highlands and Sandia, Manzano and
  Gallinas Mountains below any snowpack from 12 PM until 8 PM.
 
* 20 FOOT WINDS...Southwest to west 15 to 30 mph with gusts of 
  40 to 45 mph. 

* RELATIVE HUMIDITY...Ranging from 10 to 15 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 31, 11:25 AM MDT, 3 hours 19 minutes earlier.

Area forecast discussion, Mar 31, 11:25 AM MDT, 3 hours 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1125 AM MDT Tue Mar 31 2020

.AVIATION...
18Z TAF CYCLE
NW flow aloft becoming W by 21Z. Surface lee trough developing over
the eastern plains by 20Z. Occasional SW-W gusts of 25kt to 35kt
along the east slopes of the central mt chain and NE New Mexico aft
20Z. Increasing mid and high clouds from southwest to northeast over
the state during the next 24 hrs.

&&

.PREV DISCUSSION...259 AM MDT Tue Mar 31 2020...
.SYNOPSIS...
Calm and warm weather today with some high clouds moving into
southern and western New Mexico. Dry, warm, and windy weather brings
critical fire weather concerns favoring eastern New Mexico Wednesday
and moreso Thursday. Daytime highs will be at their warmest of the
week with 60s across western and northern New Mexico, 70s in the Rio
Grande Valley from Albuquerque to Socorro, and 80s in the lower
Pecos and Canadian River Basins. Cooler weather arrives to eastern
New Mexico Friday with dry, warm, and spring breezes continuing
elsewhere into the weekend.

&&

.DISCUSSION...
.SHORT TERM (TODAY THROUGH WEDNESDAY)...
Warmer and drier today with less wind. Mid to high level clouds will
be increasing from west to east over the forecast area, especially
tonight and Wednesday. Above normal warmth Wednesday afternoon may
trigger the development of sprinkles with gusty erratic winds along
with isolated short lived thunderstorms mainly along and south of
Interstate 40. Breezy to windy conditions return Wednesday afternoon
for portions of the west and from the South Central Mountains across
the eastern plains.

LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)...
Dry, windy, and warmer conditions continue Thursday. As a trough
skirts the NM/CO border, the pressure gradient aloft tightens.
Deep mixing heights and a lee-side surface trough (995-999 hPa)
developing near far northeastern NM will take advantage of some of
the stronger winds aloft bringing 20-30mph westerly winds down the
surface. Peak gusts will reach 40-50mph during the afternoon. Downslope
compressional warming will push daytime highs well above normal,
into the mid to upper 70s in the RGV from Albuquerque to Socorro, and
mid to upper 80s in the lower Canadian and Pecos River Valleys at
Tucumcari and Roswell. A Fire Weather Watch has been hoisted with
well above normal warmth, windy conditions, and MinRHs dipping into
to the low teens with some single-digits likely (see Fire Wx
Discussion for more details).

A backdoor cold front pushes down eastern NM Thursday night through
Friday, dropping daytime highs 10-20F from Thursday's levels. A few
light showers are possible over the northern mountains Thursday
night, but only light precipitation amounts are expected. Zonal
westerly flow aloft mixes down Friday afternoon halting the
progression of the backdoor front before it pushes to the central
mountain chain Friday night. Indications are that it will make its
way through the gaps of the central mountain chain, but only a modest
gap wind is expected at this time at Santa Fe and Albuquerque. Low
clouds across portions of eastern NM will be possible Saturday
morning but this will burn off by the afternoon with southwest flow
strengthening over the state. Most of the state will see dry and
warmer southwest flow for the weekend. The exception looks to be far
southeastern portions of the forecast area where southerly return
flow will try to advect some Gulf moisture into the state Sunday.
This could spark some dry-line convection Sunday afternoon with any
storms quickly being pushed eastward into Texas. Dry and windy
remains the favorite weather pattern heading into early next week.

24

&&

.FIRE WEATHER...
Warmer and dry today with less wind, resulting in areas of fair to
poor ventilation central and west. Mid to high level moisture will
be increasing tonight and Wednesday with temperatures well above
normal. Afternoon heating on Wednesday may result in sufficient
instability to produce sprinkles with gusty erratic winds and
possibly isolated short lived thunderstorms, mainly along and south
of Interstate 40. Any wetting rainfall is anticipated to be very
localized. Elsewhere, gusty southwest winds and low humidities
combined with high Haines could lead to critical fire weather
conditions over the Northeast Plains Wednesday afternoon. There is
potential for more widespread critical conditions Thursday afternoon
as an upper trough swings across the central Rockies, increasing
winds. While critical conditions appear likely for the east on
Thursday, indications are at least 1-3 hours of spotty critical
conditions could occur in portions of the Middle Rio Grande Valley
and in some of the western valleys. Westerly winds aloft continue
Friday and through the weekend, with a cold front impacting the east
Thursday night/Friday.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday afternoon through Thursday evening
for the following zones... NMZ103-104-107-108.

Fire Weather Watch from Wednesday afternoon through Wednesday
evening for the following zones... NMZ104.

&&
Hazardous weather outlook, Mar 31, 3:01 AM MDT, 11 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
301 AM MDT Tue Mar 31 2020

NMZ201>241-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
301 AM MDT Tue Mar 31 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Breezy to windy conditions will return Wednesday and Thursday
afternoons. Critical fire weather is likely through northeastern New
Mexico Wednesday, and likely becoming widespread across eastern New
Mexico Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:17 AM MDTFire Weather WatchABQHarding, San Miguel, Union12 hr
Mar 31, 2:17 AM MDTFire Weather WatchABQBernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more37 hr

Nearby

Red Flag Warnings in New Mexico, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.